Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 5, 2012, 6:40 AM EDT for 6 counties in Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2012, 6:40 AM EDT (10:40 UTC)
- Expired
- Jun 5, 2012, 7:15 AM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
Counties Bartow County, GA, Chattooga County, GA, Floyd County, GA, Gordon County, GA, Polk County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 106 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 764 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
236
WWUS82 KFFC 051040
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 AM EDT TUE JUN 5 2012
GAZ001-002-011-012-019-020-030-051115-
640 AM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WALKER...POLK...BARTOW...CHATTOOGA...DADE...FLOYD AND GORDON
COUNTIES UNTIL 715 AM EDT...
AT 637 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NAOMI TO COOSA...MOVING SOUTHEAST AT 35
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALKER...POLK...BARTOW...CHATTOOGA...DADE...FLOYD AND GORDON
COUNTIES THROUGH 715 AM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE CEDAR GROVE...COOSA...ARMUCHEE...HOLLAND...
CHATTOOGAVILLE...TIDINGS...JAMES H. FLOYD STATE PARK...LYERLY...
BERRYTON...SUMMERVILLE...TRION...NAOMI...CENTER POST...LAFAYETTE AND
LINWOOD. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3480 8534 3475 8516 3472 8517 3472 8505
3462 8505 3462 8493 3464 8491 3461 8486
3461 8475 3415 8473 3408 8487 3408 8492
3396 8497 3395 8505 3390 8505 3390 8539
3478 8557 3479 8557
TIME...MOT...LOC 1040Z 316DEG 29KT 3464 8523 3435 8513
3421 8537
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 5, 4:01 AM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 5, 4:01 AM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 401 AM EDT TUE JUN 5 2012 .SHORT TERM /TODAY THROUGH WEDNESDAY/... CURRENT RADAR LOOP SHOWS ALMOST A REPEAT OF LAST NIGHT. SHOWERS AND ISOLATED THUNDERSTORMS MOVING INTO NORTH GEORGIA AT THE MOMENT. MODELS INDICATE THESE STORMS WILL WEAKEN AS THEY MOVE SOUTHEAST INTO GEORGIA. THE MODELS SHOW THIS WAVE MOVING SOUTHEAST ALONG THE GA/SC BORDER TODAY. THIS WAVE IS ALSO ASSOCIATED WITH A COLD FRONT THAT IS EXPECTED TO MOVE SOUTH THROUGH THE AREA ALSO. THIS FRONT SHOULD ACT AS A FOCUSING MECHANISM FOR AFTERNOON AND EVENING THUNDERSTORMS TO REFIRE ALONG. INSTABILITIES ALSO PEAK THIS BETWEEN 18Z-00Z WITH MUCAPES GETTING TO NEAR 3000 J/KG AND LIS IN THE -2 TO -4 RANGE. ONCE THIS FRONT PUSHES THROUGH...DRIER AIR IS EXPECTED TO SLOWLY PUSH INTO NW GA THROUGH WED/THU. TEMPS WILL STAY NEAR SEASONAL NORMS THROUGH THE SHORT TERM. 01 .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... MODELS IN GOOD AGREEMENT TO BEING THE LONG TERM PERIOD WITH SURFACE TROUGH SOUTH OF THE AREA FROM OFF THE ATLANTIC COAST THROUGH SOUTH GEORGIA AND THE REMAINDER OF THE GULF COAST STATES. MOISTURE IS LARGELY ALONG AND SOUTH OF THIS FEATURE...BUT ENOUGH INTO OUR FORECAST AREA TO WARRANT LOW END POPS DURING THE AFTERNOON PERIOD THURSDAY. TROUGH SINKS FURTHER SOUTH FRIDAY...ALTHOUGH THERE ARE INDICATIONS OF RETURN FLOW ON THE WESTERN SIDE OF THE STATE BY THE ECMWF. WITH GFS DRIER AND MOISTURE NOT IMPRESSIVE BY OTHER MODELS...WILL KEEP FRIDAY THROUGH THE WEEKEND DRY. MATTERS COMPLICATED INTO EARLY NEXT WEEK AS GFS KEEPS CAROLINAS HIGH IN CONTROL ALLOWING FOR CONTINUED DRY CONDITIONS AND LIMITED POPS. ECMWF BREAKS DOWN RIDGE MUCH FASTER WITH GULF MOISTURE TRANSPORT IN FULL EFFECT BY MONDAY AND TUESDAY. WILL USE A BLEND FOR THIS CYCLE WHICH BRINGS LOW END CHANCE POPS FOR MAINLY THE WESTERN TIER OF THE FORECAST AREA. DEESE && .AVIATION... 06Z UPDATE... SHOWERS AND ISOLATED THUNDERSTORMS MOVING INTO THE AREA THIS MORNING. THESE SHOWERS SHOULD NOT AFFECT THE ATL AREA TAF SITES UNTIL 11Z THESE STORMS ARE EXPECTED TO WEAKEN AS THEY MOVE SOUTH SO ONLY HAVE SHRA IN THE FORECAST FOR NOW. WINDS WILL STAY OUT OF THE NW THROUGH THIS EVENING THEN TURN TO THE NE AFTER 00Z. WIND SPEEDS WILL STAY IN THE 5-10KT RANGE WITH SOME GUST IN THE 15-18KT RANGE. CEILINGS WILL STAY VFR THROUGH THE PERIOD EXCEPT IN AND AROUND SHRA/TSRA DEVELOPMENT. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 79 61 79 59 / 40 10 20 20 ATLANTA 82 64 80 63 / 40 10 20 20 BLAIRSVILLE 75 56 74 55 / 30 10 20 20 CARTERSVILLE 82 59 80 57 / 30 10 20 20 COLUMBUS 88 68 85 66 / 50 20 40 20 GAINESVILLE 78 62 77 60 / 40 10 20 20 MACON 86 65 82 62 / 50 30 50 20 ROME 84 59 83 58 / 30 10 20 10 PEACHTREE CITY 83 61 80 58 / 40 10 20 20 VIDALIA 85 68 82 67 / 50 40 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....DEESE AVIATION...01
Hazardous weather outlook, Jun 5, 4:44 AM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 444 AM EDT TUE JUN 5 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 444 AM EDT TUE JUN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS WITH ISOLATED SEVERE STORMS. .SYNOPSIS... A DEEP LOW PRESSURE SYSTEM ANCHORED OFF THE NEW ENGLAND COAST IS ALLOWING UPPER LEVEL DISTURBANCES TO COME SWEEPING INTO THE SOUTHEAST U.S. IN ADDITION...NUMEROUS SURFACE BOUNDARIES ARE DRAPED ACROSS THE SOUTHEAST...WITH THE MOST PROMINENT FRONT EXTENDING FROM NORTHERN MISSISSIPPI AND ALABAMA THROUGH THE CAROLINAS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY SEVERE STORMS THAT DEVELOP WILL BE STRONG WINDS TO 60 MPH...QUARTER SIZED HAIL AND FREQUENT LIGHTNING...MAINLY THIS MORNING OVER NORTH GEORGIA AND THIS AFTERNOON THROUGH CENTRAL GEORGIA. .DISCUSSION... THE LAST IN A SERIES OF SHORTWAVES WILL PUSH THROUGH THE AREA TODAY WITH CONVECTION ONGOING OVER EXTREME NORTH GEORGIA. BECAUSE OF THE TIMING...INSTABILITY WILL REMAIN MARGINAL FOR SEVERE STORM DEVELOP INITIALLY...BUT GRADUALLY INCREASE THROUGH THIS AFTERNOON AS THE LINE OF STORMS APPROACHES CENTRAL GEORGIA. COOL TEMPS ALOFT ALONG WITH A PERSISTENT LOW LEVEL JET WILL ALLOW FOR THE DEVELOPMENT OF A FEW SEVERE STORMS THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS WILL BE CONFINED TO THE SOUTHERN HALF OF THE FORECAST AREA WEDNESDAY AND THURSDAY BEFORE DRYING CONDITIONS MOVE IN FOR THE WEEKEND WHEN LITTLE OR NO THUNDERSTORM ACTIVITY IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION LATER THIS AFTERNOON OR EVENING.
In the hours before
Special weather statement, Jun 5, 5:06 AM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 AM EDT TUE JUN 5 2012
GAZ001-002-050930-
506 AM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WALKER AND DADE COUNTIES UNTIL 530 AM EDT...
AT 503 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HYTOP ALABAMA TO SOUTH PITTSBURG
TENNESSEE...MOVING SOUTHEAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALKER AND DADE COUNTIES THROUGH 530 AM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE COLE CITY...HOOKER...MORGANVILLE...
CHICKAMAUGA...COOPER HEIGHTS...CHATTANOOGA VALLEY...FAIRVIEW...
LOOKOUT MOUNTAIN...STEPHENSVILLE...WILDWOOD...CLOUDLAND CANYON STATE
PARK...TRENTON AND NEW ENGLAND. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3499 8527 3486 8526 3485 8520 3484 8520
3476 8557 3498 8561 3499 8560
TIME...MOT...LOC 0905Z 307DEG 26KT 3502 8563 3492 8610Special weather statement, Jun 5, 5:25 AM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 AM EDT TUE JUN 5 2012
GAZ001-002-051000-
525 AM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WALKER AND DADE COUNTIES UNTIL 600 AM EDT...
AT 521 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEW ENGLAND TO HYTOP ALABAMA...MOVING
SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALKER AND DADE COUNTIES THROUGH 600 AM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE COLE CITY...HOOKER...MORGANVILLE...
WILDWOOD...NEW ENGLAND...LOOKOUT MOUNTAIN...STEPHENSVILLE...
TRENTON...CHATTANOOGA VALLEY...FAIRVIEW...CLOUDLAND CANYON STATE
PARK...COOPER HEIGHTS...CEDAR GROVE...NAOMI AND CENTER POST. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3498 8545 3498 8527 3486 8526 3485 8520
3478 8520 3477 8514 3472 8517 3472 8505
3459 8506 3459 8552 3478 8558 3498 8561
3499 8560 3499 8547
TIME...MOT...LOC 0924Z 314DEG 18KT 3493 8551 3488 8607Special weather statement, Jun 5, 5:57 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 AM EDT TUE JUN 5 2012
GAZ001-002-011-051045-
557 AM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WALKER...CHATTOOGA AND DADE COUNTIES UNTIL 645 AM EDT...
AT 554 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF RISING FAWN...MOVING
SOUTHEAST AT 25 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WALKER...
CHATTOOGA AND DADE COUNTIES THROUGH 645 AM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE RISING FAWN...CLOUDLAND CANYON STATE
PARK...CEDAR GROVE...COOPER HEIGHTS...CLOUDLAND...LINWOOD...NOBLE...
MENLO...CENTER POST...LAFAYETTE...NAOMI...LYERLY...BERRYTON...
SUMMERVILLE AND TRION.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3484 8520 3478 8520 3477 8514 3472 8517
3472 8505 3461 8506 3459 8508 3458 8511
3444 8518 3438 8533 3428 8539 3429 8547
3486 8558
TIME...MOT...LOC 0957Z 305DEG 23KT 3468 8555Special weather statement, Jun 5, 6:40 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 AM EDT TUE JUN 5 2012
GAZ001-002-011-012-019-020-030-051115-
640 AM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WALKER...POLK...BARTOW...CHATTOOGA...DADE...FLOYD AND GORDON
COUNTIES UNTIL 715 AM EDT...
AT 637 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NAOMI TO COOSA...MOVING SOUTHEAST AT 35
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALKER...POLK...BARTOW...CHATTOOGA...DADE...FLOYD AND GORDON
COUNTIES THROUGH 715 AM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE CEDAR GROVE...COOSA...ARMUCHEE...HOLLAND...
CHATTOOGAVILLE...TIDINGS...JAMES H. FLOYD STATE PARK...LYERLY...
BERRYTON...SUMMERVILLE...TRION...NAOMI...CENTER POST...LAFAYETTE AND
LINWOOD. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3480 8534 3475 8516 3472 8517 3472 8505
3462 8505 3462 8493 3464 8491 3461 8486
3461 8475 3415 8473 3408 8487 3408 8492
3396 8497 3395 8505 3390 8505 3390 8539
3478 8557 3479 8557
TIME...MOT...LOC 1040Z 316DEG 29KT 3464 8523 3435 8513
3421 8537The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:06 AM EDT | Special Weather Statement | FFC | Dade | 24 min |
| Jun 5, 5:25 AM EDT | Special Weather Statement | FFC | Dade, Walker | 35 min |
| Jun 5, 5:57 AM EDT | Special Weather Statement | FFC | Chattooga, Dade, Walker | 48 min |
| Jun 5, 7:51 AM EDT | Special Weather Statement | FFC | Haralson | 24 min |
| Jun 5, 11:14 AM EDT | Special Weather Statement | FFC | Bibb, Monroe | 31 min |
| Jun 5, 11:50 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 25 min |
| Jun 5, 11:56 AM EDT | Special Weather Statement | FFC | Crawford | 34 min |
| Jun 5, 12:06 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Dodge, Houston, Jones, Laurens and 2 more | 39 min |
| Jun 5, 12:25 PM EDT | Special Weather Statement | FFC | Treutlen | 35 min |
| Jun 5, 12:33 PM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Jun 5, 12:33 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Treutlen, Wheeler | 42 min |
| Jun 5, 12:39 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 51 min |
| Jun 5, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Telfair, Twiggs, Wilkinson | 46 min |
| Jun 5, 12:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Peach, Pulaski, Twiggs | 25 min |
| Jun 5, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Montgomery, Telfair, Toombs, Wheeler | 46 min |
| Jun 5, 1:01 PM EDT | Tornado Warning | FFC | Toombs | 24 min |
| Jun 5, 1:02 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Troup | 43 min |
| Jun 5, 1:09 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wheeler, Wilcox | 38 min |
| Jun 5, 1:14 PM EDT | Special Weather Statement | FFC | Harris, Heard, Meriwether, Talbot, Troup | 46 min |
| Jun 5, 1:18 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 42 min |
| Jun 5, 1:29 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery | 31 min |
| Jun 5, 1:30 PM EDT | Special Weather Statement | FFC | Schley, Sumter, Webster | 45 min |
| Jun 5, 1:38 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 52 min |
| Jun 5, 1:41 PM EDT | Special Weather Statement | FFC | Taylor | 34 min |
| Jun 5, 1:50 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 25 min |
| Jun 5, 1:58 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard, Meriwether | 32 min |
| Jun 5, 2:02 PM EDT | Special Weather Statement | FFC | Telfair | 28 min |
| Jun 5, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 47 min |
| Jun 5, 2:16 PM EDT | Special Weather Statement | FFC | Crawford, Houston, Macon, Peach, Taylor | 44 min |
| Jun 5, 2:25 PM EDT | Special Weather Statement | FFC | Dooly | 35 min |
| Jun 5, 2:28 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Douglas, Fayette, Meriwether, Pike and 1 more | 32 min |
| Jun 5, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Wilcox | 49 min |
| Jun 5, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 44 min |
| Jun 5, 2:57 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Lamar, Pike, Spalding and 1 more | 33 min |
| Jun 5, 3:23 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs, Wilkinson | 52 min |
| Jun 5, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 34 min |
| Jun 5, 3:29 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Henry, Lamar, Monroe | 31 min |
| Jun 5, 3:45 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens, Wilkinson | 45 min |
| Jun 5, 3:52 PM EDT | Special Weather Statement | FFC | Telfair | 23 min |
| Jun 5, 4:05 PM EDT | Special Weather Statement | FFC | Jasper | 25 min |
| Jun 5, 4:21 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Montgomery, Treutlen | 39 min |
| Jun 5, 4:51 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 24 min |
| Jun 5, 4:57 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.